Lynn 75, Not sure how long you have been on the Effexor or which one your taking but the side effects do say muscle cramps, spasms, or pain, Ankle, and wrist swelling and Joint pain. BUT IT ALSO SAYS THAT THESE SIDE EFFECTS GO AWAY FOR MOST WITH CONTINUED USE. bUT IT WOULD BE A GOOD idea to check with your doctor on Monday and see what they say. hope this helps some. And also remember you never just stop this medication or any ones like it. Without talking to the doctor and have it tapered down slowly to come off of it if you do need to. Have a good day and hope this well help you. Chuck1957
I just recently started this medication a few weeks ago and started having ankle pain myself and thought that was an odd side effect until I looked more into it. I had been on the 75mg with no side effects and had to increase and went to 150mg and bam! Insomnia, muscle pain, headaches, swelling/bloating ... it works for the depression but, I swear you can't win with these meds.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Testosterone - what causes the side affect, ankle swelling ,redness, leg tenderness, is it dagerous?
Posted 6 Dec 2011 • 1 answer
Posted 17 Feb 2013 • 2 answers
Posted 18 Apr 2014 • 2 answers
I thought Plantar Fasciitis might be what is causing my foot/ankle pain? But after reading about it?
Posted 3 May 2016 • 1 answer
Posted 19 Oct 2017 • 0 answers